Previous |  Up |  Next


Title: Free entropic groupoids (English)
Author: Ježek, Jaroslav
Author: Kepka, Tomáš
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 22
Issue: 2
Year: 1981
Pages: 223-233
Category: math
MSC: 08B20
MSC: 20L05
MSC: 20N05
MSC: 20N99
idZBL: Zbl 0464.08004
idMR: MR620359
Date available: 2008-06-05T21:07:52Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] J. JEŽEK T. KEPKA: Varieties of abelian quasigroups.Czech. Math. J. 27 (1977), 473-503. MR 0450446
Reference: [2] J. JEŽEK T. KEPKA: Equational theories of medial groupoids.(to appear). MR 0726271
Reference: [3] M. SCHOLANDER: On the existence of the inverse operation in alternation groupoids.Bull. Amer. Math. Soc. 55 (1949), 746-757. MR 0031493


Files Size Format View
CommentatMathUnivCarol_022-1981-2_2.pdf 846.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo